How can nurses help reduce the risk of sudden death in young people with epilepsy?
Opinion Previous     Next

How can nurses help reduce the risk of sudden death in young people with epilepsy?

Neil Williamson Children’s nurse specialist in epilepsy

A condition no one talks about ends around 600 lives a year

SUDEP. These five letters probably have no meaning unless you have been living in the shadow of epilepsy. The acronym stands for sudden unexpected death in epileptic people.

Emergency Nurse. 29, 3, 13-13. doi: 10.7748/en.29.3.13.s11

Want to read more?

Subscribe for unlimited access

Try 1 month’s access for just £1 and get:

Your subscription package includes:
  • Full access to the website and the online archive
  • Bi-monthly digital edition
  • RCNi Portfolio and interactive CPD quizzes
  • RCNi Learning with 200+ evidence-based modules
  • 10 articles a month from any other RCNi journal
Subscribe
RCN student member? Try Nursing Standard Student
Already subscribed? Log in

Alternatively, you can purchase access to this article for the next seven days. Buy now

Or